# SDR DALA1217291809

- Difficulty date: March 14, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 43,275 hours, 10,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LLCR EMERGENCY LIGHTS IN 3 BUNKS ARE INOPERATIVE.  FOUND 28V AT ALL LIGHTS.  FOUND LED LIGHTS REV BIASED REV POLARITY IN FEMALE SIDE OF PLUG.  CHECKS OK.  LLCR EMERGENCY LIGHTS IN 3 BUNKS ARE INOPERATIVE.
